Matches in DBpedia 2015-10 for { <http://doi.org/10.1007/BF01386385> ?p ?o }
Showing triples 1 to 15 of
15
with 100 triples per page.
- BF01386385 doi "10.1007/BF01386385".
- BF01386385 first1 "P.".
- BF01386385 first1 "Peter".
- BF01386385 isCitedBy Peter_Wynn_(mathematician).
- BF01386385 issue "1".
- BF01386385 journal "Numerische Mathematik".
- BF01386385 last1 "Wynn".
- BF01386385 mr "00116158".
- BF01386385 mr "109426".
- BF01386385 pages "203–207".
- BF01386385 pages "272–320".
- BF01386385 title "A sufficient condition for the instability of the q-d algorithm".
- BF01386385 title "Converging factors for continued fractions".
- BF01386385 volume "1".
- BF01386385 year "1959".